Voluma and swelling and bruising
Voluma can cause swelling and bruising and it can last up to two weeks in some patients. If it still looks uneven after two weeks I would return to your treating physician for examination. Best, Dr. Green
Yes this common after 5 days to still be a little swollen and bruised. This can take up to a week to go away. if this persists than you could call your doctor.
Swelling and bruising can occur after a Voluma injection and should resolve within a week or two. Often times the lumps that you feel can be gently massaged and smoothed out. At about the two week mark you can see your final results. If you have concerns at that point I would recommend speaking with your injector.
It is normal to have some swelling, bruising and lumpiness in the area injected. Although most injectors make every attempt not to get bruising it can not always be prevented. Prior to any injection we often tell our patients not to take any anit-inflammatory agents like aspirin, motrin or supplements that may increase chances of bruising like garlic, and fish oil. We also recommend no alcohol usage for 2 days before injections. Another suggestion is to get arnica montana and take them everyday to help decrease the bruises. We tell our patients to wait 2 weeks before lumpiness and swelling goes away, although it usually goes away sooner. It is always important to follow up with your doctor in 2 weeks with any concerns.
Swelling and bruising after Voluma injection
Thank you for asking about your Voluma injection.
- It is natural to worry about bruising and swelling -
- It is almost certainly from the injection, not the Voluma.
- Give yourself 2 weeks for the bruising and swelling to subside.
- Experienced plastic surgeons strive to have little or not bruising - but at times, it proves unavoidable even in expert hands.
Always see a Board
Certified Plastic Surgeon.
Hope you find this information helpful. Best wishes.
Bruising, swelling and lumpiness should settle down in about the same amount of days. If not happy at that point, have it dissolved with hyaluronidase. I use cannulas for all my fillers because there is less bruising and swelling with these.
It is not unusual to have some bruising with injections (Botox or fillers) because you are placing a needle into an area that has a lot blood vessels. Bruising will cause some swelling and there can be small collections of blood that you can feel underneath the skin. As the bruising resolves, then the swelling and lumps will improve. This will get better and give it at least 2 weeks (preferably 4 weeks) before considering the use of hyaluronidase to "melt away" the Voluma, because most likely it will get better on its own. Follow up with your injector so that you can compare pre and post procedure photos.
Voluma and Chin Bruising and Swelling
If you are still swollen, lumpy or bruised give it 2 weeks to settle. If it is still poor, then reverse it with hyaluronidase. Consider cannulas in the future. Best, Dr. Emer.
I had Voluma injected 5 days ago
It can take a couple of weeks for the bruising and swelling to go down, so you shouldn't be too worried about continued swelling and lumpiness, but if you really think something is wrong, you could follow up sooner than later with your injector. Best of luck!
I had Voluima injected on both sides of my chin 5 days ago. My face is still swollen, lumpy and bruised. Is this normal?
Thank you for your question, and I am sorry that your results with Voluma have not been what you anticipated. At only five days after injection, bumps and lumps are not uncommon and I would wait for at least two weeks to see if these areas soften. Depending on the patient, and the area of the face treated, final long-term results may not be evident for up to a month. If these lumps are particularly large, you may want to try some gentle massage. If after 2-4 weeks you are still unhappy with your results, there is a medication, hyaluronidase, that can be used to dissolve the Voluma.